On equations of neutral type with exterior differentiation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 434-442
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_3_a8,
author = {V. G. Kurbatov},
title = {On equations of neutral type with exterior differentiation},
journal = {Differencialʹnye uravneni\^a},
pages = {434--442},
year = {1987},
volume = {23},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_3_a8/}
}
V. G. Kurbatov. On equations of neutral type with exterior differentiation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 434-442. http://geodesic.mathdoc.fr/item/DE_1987_23_3_a8/